# SDR COMA0260608

- Difficulty date: October 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 19,833 hours, 19,382 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Part number: T3K1209355
- Condition: Broken
- Location: R/H Mlg
- Stage of operation: TO
- Nature of condition: J, S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5537 ANTI SKID INOP MESSAGE DURING T/O.REPLACED THE WIRING CONNECTOR AT THE R/H OUTBD WHEEL SPEED TRANSDUCER.
